MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01252
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to breakage of implant.(b)(4).

Brand Name
PROFEMUR MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9643018
Report Number3010536692-2020-00080
Device Sequence Number11254051
Product Code LWJ
UDI-Device IdentifierM684PHA012521
UDI-PublicM684PHA012521
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA01252
Device Catalogue NumberPHA01252
Device Lot Number1471518
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/09/2020
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date05/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;